Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 238, NWS Atlanta, GA

July 17, 2013Madison County, Oglethorpe County, Wilkes County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 17, 2013, 8:12 PM EDT for Madison County, Oglethorpe County, Wilkes County, Georgia. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2013, 8:12 PM EDT (00:12 UTC)
Expired
Jul 17, 2013, 9:00 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Madison County, GA, Oglethorpe County, GA, Wilkes County, GA

The radar

The Greer radar (KGSP), 134 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 8:35 PM EDTTSTM WND DMGLexington, GANUMEROUS TREES DOWN ACROSS THE COUNTY BEGINNING AROUND 835 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
171 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1542 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

081 
WUUS52 KFFC 180012
SVRFFC
GAC195-221-317-180100-
/O.NEW.KFFC.SV.W.0238.130718T0012Z-130718T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
812 PM EDT WED JUL 17 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WILKES COUNTY IN EAST CENTRAL GEORGIA
  MADISON COUNTY IN NORTHEAST GEORGIA
  OGLETHORPE COUNTY IN NORTHEAST GEORGIA

* UNTIL 900 PM EDT

* AT 808 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7
  MILES NORTHEAST OF DANIELSVILLE TO 10 MILES NORTHWEST OF TIGNALL TO
  11 MILES EAST OF TIGNALL...MOVING SOUTH AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CARLTON...COMER...COLBERT...HULL...RAYLE...WASHINGTON...
  LEXINGTON...CRAWFORD...ARNOLDSVILLE AND MAXEYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3360 8268 3366 8282 3362 8288 3373 8295
      3369 8300 3370 8312 3376 8327 3382 8330
      3391 8324 3395 8328 3400 8326 3405 8339
      3413 8335 3420 8340 3427 8331 3427 8311
      3417 8309 3401 8293 3398 8264 3365 8249
TIME...MOT...LOC 0012Z 012DEG 25KT 3414 8312 3396 8285
          3388 8257

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:37 PM EDT, 4 hours 35 minutes earlier.

Area forecast discussion, Jul 17, 3:37 PM EDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT WED JUL 17 2013

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
CURRENT SATELLITE LOOP SHOWS MAIN EASTERN WAVE MOVING INTO NE GA AT
THE MOMENT. THE CURRENT RADAR LOP SHOWS SHOWERS AND ISOLATED
THUNDERSTORMS POPPING UP ACROSS NE GA WHICH IS DEFINITELY BEING GENERATED
BY THIS WAVE. THE MAIN ENERGY FROM THIS WAVE IS EXPECTED TO STAY
ACROSS NORTH GA BUT BOTH OUR LOCAL WRF AND THE HRRR SHOW A BIT MORE
DIURNALLY DRIVEN POP UP SHRA/TSRA ACROSS THE STATE THROUGH 02-04Z
TONIGHT. THE SURFACE TO UPPER LEVEL RIDGE KEEPS OUR AREA IN MOIST
EASTERLY FLOW THROUGH THE SHORT TERM. THE MODELS ARE SHOWING ANOTHER
WEAKER WAVE MOVING ACROSS THE AREA THU IN THIS EASTERLY FLOW. WITH
THIS IN MIND SHOULD SEE ANOTHER DIURNALLY DRIVEN CONVECTIVE DAY THU.
THERE IS VERY LITTLE SHEAR IN THIS ATMOSPHERE BUT THE CAPES AND LIS
BOTH PEAK BETWEEN 18Z AND 00Z THIS AFTERNOON AND THURSDAY. TODAY
SHOULD BE THE WARMEST DAY THIS WEEK WITH RISING THICKNESSES TODAY
HOWEVER PRECIP/CLOUDS MAY OFFSET THE WARMING A LITTLE. H5 HEIGHTS
WILL BE DROPPING THURSDAY YIELDING A SLIGHTLY COOLER TEMPS. STAYING
CLOSE TO CURRENT FORECAST TEMPS AS THEY STILL LOOKS GOOD.

01

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
NO SIG CHANGES TO THE EXTENDED. ONLY CHANGE WERE TO THE POPS ON
SUNDAY WHERE OUR NEIGHBORS AND GUIDANCE SUGGESTS A LIKELY CHANCE
OF POPS. DECIDED TO GO WITH THAT FOR SUNDAY AFTERNOON. OTHERWISE
UPDATED THE DEWPOINTS...WINDS AND TEMPERATURES WITH NEW GUIDANCE.
HAVE ATTACHED PREVIOUS DISCUSSION FOR BREVITY.

ARG

&&

.PREV DISCUSSION... /ISSUED 730 AM EDT WED JUL 17 2013/

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
/ISSUED AT 355 AM EDT WED JUL 17 2013/
A TRANSITION TAKES PLACE THIS PERIOD FROM EAST FLOW ALOFT TO
WESTERLY FLOW WITH A UPPER TROUGH DEVELOPING OVER THE EASTERN
STATES. GFS AND EUROPEAN ARE SIMILAR WITH THIS CHANGE UNTIL THE
MONDAY TO WEDNESDAY TIME FRAME WHEN THE EUROPEAN MOVES THE TROUGH
TO THE WESTERN ATLANTIC AND THE GFS KEEPS THE UPPER TROUGH OVER THE
OH/TN VALLEYS AS A STRONGER UPPER SHORT WAVE MOVES OVER THE MID U.S.
PLENTY OF MOISTURE AND INSTABILITY THIS PERIOD FOR AT LEAST
SCATTERED SHOWERS AND THUNDERSTORMS FOR MOST AREAS...TENDING TO
MAXIMIZE IN THE AFTERNOON AND EVENING HOURS. DEEPER MOISTURE MOVES
ACROSS THE AREA WITH THE INITIAL ONSET OF THE UPPER TROUGH
SUNDAY/MONDAY AS A FRONT BECOMES STATIONARY JUST N OF GA AND A
SURFACE TROUGH SETS UP FROM THE CAROLINAS INTO GA. TEMPERATURES
GENERALLY CLOSE TO NORMAL EXCEPT HIGH TEMPERATURES WILL RUN
SLIGHTLY BELOW NORMAL FROM SATURDAY ON.

BDL

AVIATION...
18Z UPDATE...
SOME FEW TO SCT CLOUDS FORMING ACROSS THE AREA THIS AFTERNOON.
CLOUDS MAINLY IN THE 4000-6000FT RANGE AND NOT EXPECTING THINGS TO
GO BKN OR OVC. SHRA/TSRA HAVE BEGUN POPPING UP AND SHOULD SEE MORE
COVERAGE OVER THE NEXT FEW HOURS. THESE SHOWER AND THUNDERSTORMS
SHOULD STA OUT OF THE TAF SITES TILL 21Z. THIS CONVECTIVE ACTIVITY
IS DIURNALLY DRIVEN SO SHOULD SEE SHRA/TSRA DIMINISH BY 02-04Z.
WINDS ARE TURNING TO THE EAST AND SHOULD STAY THERE THROUGH THE
TAF PERIOD. NO RESTRICTIONS TO VSBYS EXPECTED EXCEPT IN AND AROUND
TSRA DEVELOPMENT.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE HIGH ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  92  71  90 /  40  30  30  40
ATLANTA         74  91  73  88 /  40  30  30  50
BLAIRSVILLE     69  88  68  84 /  40  50  30  50
CARTERSVILLE    70  91  71  89 /  40  40  30  50
COLUMBUS        73  94  73  90 /  20  30  30  50
GAINESVILLE     73  90  73  88 /  40  40  30  50
MACON           71  92  71  90 /  30  30  20  40
ROME            71  92  71  90 /  40  40  30  50
PEACHTREE CITY  71  91  70  89 /  40  30  30  50
VIDALIA         72  93  72  89 /  20  30  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....ARG
AVIATION...01
Hazardous weather outlook, Jul 17, 12:22 PM EDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1222 PM EDT WED JUL 17 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181630-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1222 PM EDT WED JUL 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE MAINLY THIS AFTERNOON...

WEATHER HAZARDS EXPECTED...
STRONG GUSTY WINDS...LARGE HAIL AND LIGHTNING.

DISCUSSION...
A MOIST AIRMASS AND AFTERNOON INSTABILITY WILL COMBINE AHEAD OF AN
UPPER LEVEL DISTURBANCE...LEADING TO POTENTIAL ISOLATED SEVERE
THUNDERSTORMS. THE BEST CHANCE FOR SEVERE WEATHER WILL BE NORTH OF
A LINE FROM COLUMBUS TO WARRENTON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH TUESDAY...MOST SO
DURING THE AFTERNOON AND EVENING HOURS. THE MAIN HAZARDS WITH BE
GUSTY WINDS...HEAVY RAIN AND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 17, 7:41 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
741 PM EDT WED JUL 17 2013

GAZ047-180015-
741 PM EDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WALTON COUNTY UNTIL 815 PM EDT...

AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JERSEY...MOVING SOUTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WALTON COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE HERNDONVILLE...NICHOLASVILLE...PANNELL...MONROE...
BETWEEN...YOUTH...WALNUT GROVE...SOCIAL CIRCLE AND JERSEY. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3382 8364 3362 8370 3364 8373 3365 8377
      3375 8392 3389 8377
TIME...MOT...LOC 2341Z 040DEG 7KT 3375 8378
Local storm report, Jul 17, 7:42 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
742 PM EDT WED JUL 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     TSTM WND DMG     5 E GREENSBORO          33.58N 83.10W
07/17/2013                   GREENE             GA   EMERGENCY MNGR

            NUMEROUS TREES DOWN.HIGHWAY 278 BLOCKED. STRAIGHT LINE
            WINDS.

&&

ML
Local storm report, Jul 17, 7:46 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
746 PM EDT WED JUL 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             2 WSW DACULA            33.98N 83.93W
07/17/2013  E1.00 INCH       GWINNETT           GA   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL NEAR DACULA.

&&

LBELANGE
Special weather statement, Jul 17, 7:55 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT WED JUL 17 2013

GAZ025-034>037-180030-
755 PM EDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN OCONEE...BARROW...CLARKE...GWINNETT AND JACKSON COUNTIES UNTIL 830
PM EDT...

AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF STRONG THUNDERSTORMS FROM SNELLVILLE TO BEAR CREEK
RESERVOIR...MOVING SOUTHWEST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS OCONEE...BARROW...CLARKE...GWINNETT AND JACKSON COUNTIES
THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE PLEASANT HILL...CENTER...BEECHWOOD HILLS...STATE BOTANICAL
GARDEN OF GEORGIA...JAMES HOLLAND YOUTH SPORTS COMPLEX...WESTGATE
PARK...SANDY CREEK RECREATION AREA...WHITEHALL...OCONEE HEIGHTS...
BARRETTS MILL...ATHENS...BOGART...WATKINSVILLE...FORT YARGO STATE
PARK AND RUSSELL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3420 8341 3411 8336 3405 8339 3402 8332
      3391 8326 3381 8350 3385 8357 3391 8364
      3389 8376 3393 8380 3375 8403 3389 8419
      3415 8406 3409 8383 3427 8362
TIME...MOT...LOC 2355Z 065DEG 13KT 3387 8408 3394 8382
          3399 8355
Special weather statement, Jul 17, 7:57 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT WED JUL 17 2013

GAZ097-098-111-112-180045-
757 PM EDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHEELER...
TREUTLEN...MONTGOMERY AND LAURENS COUNTIES UNTIL 845 PM EDT...

AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM TUCKERS CROSSROAD TO ZAIDEE...AND
MOVING SOUTHWEST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS PARTS OF
WHEELER... TREUTLEN... MONTGOMERY AND LAURENS COUNTIES THROUGH 845
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FIVE
POINTS...GILLIS SPRINGS...BLACKVILLE...ORIANNA...TUCKERS CROSSROAD...
MINTER...BREWTON...ZAIDEE...ORLAND...ROCKLEDGE...EAST
DUBLIN...SOPERTON...EAST DUBLIN...DUBLIN AND TARRYTOWN. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3213 8294 3218 8287 3219 8288 3215 8300
      3258 8323 3269 8300 3272 8286 3270 8282
      3252 8267 3250 8262 3251 8257 3247 8243
      3244 8238 3236 8241 3206 8286
TIME...MOT...LOC 2357Z 050DEG 17KT 3263 8292 3248 8277
          3240 8255
Special weather statement, Jul 17, 8:06 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
806 PM EDT WED JUL 17 2013

GAZ083-180030-
806 PM EDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TWIGGS COUNTY
UNTIL 830 PM EDT...

AT 759 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
OUTFLOW BOUNDARY OF STRONG WINDS THAT STRETCHED FROM ABOUT 7 MILES
NORTH OF MYRICKS MILL TO 6 MILES NORTHEAST OF DANVILLE... AND MOVING
SOUTHWEST AT 35 MPH.

WIND GUSTS OF 45 TO 50 MPH ARE LIKELY AS THIS WIND OUTFLOW BOUNDARY
MOVES ACROSS TWIGGS COUNTY THROUGH 830 PM EDT.

&&

LAT...LON 3248 8349 3252 8354 3263 8354 3266 8357
      3268 8361 3274 8360 3274 8357 3282 8349
      3284 8351 3285 8350 3289 8340 3258 8323
      3246 8349
TIME...MOT...LOC 0005Z 061DEG 30KT 3287 8345 3272 8335
          3262 8321

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:06 PM EDTSpecial Weather StatementFFCTwiggs24 min
Jul 17, 8:13 PM EDTSpecial Weather StatementFFCNewton, Rockdale, Walton32 min
Jul 17, 8:19 PM EDTSpecial Weather StatementFFCJones26 min
Jul 17, 8:30 PM EDTRiver Flood WarningFFCDeKalb, Fulton8 hr
Jul 17, 8:34 PM EDTSpecial Weather StatementFFCMarion, Taylor26 min
Jul 17, 8:41 PM EDTSevere Thunderstorm WarningFFCGreene, Taliaferro49 min
Jul 17, 8:47 PM EDTSpecial Weather StatementFFCBibb, Butts, Jasper, Jones, Monroe, Newton43 min
Jul 17, 8:47 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee43 min
Jul 17, 8:50 PM EDTSpecial Weather StatementFFCLumpkin, White40 min
Jul 17, 9:03 PM EDTSpecial Weather StatementFFCMarion, Taylor27 min
Jul 17, 9:06 PM EDTSevere Thunderstorm WarningFFCMorgan, Walton39 min
Jul 17, 9:07 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Monroe38 min
Jul 17, 9:15 PM EDTSevere Thunderstorm WarningFFCGreene, Putnam45 min
Jul 17, 9:20 PM EDTFlash Flood WarningFFCNewton6 hr
Jul 17, 9:30 PM EDTSpecial Weather StatementFFCGlascock, Warren45 min
Jul 17, 9:35 PM EDTSpecial Weather StatementFFCLamar, Pike, Spalding, Upson25 min
Jul 17, 9:48 PM EDTFlash Flood WarningFFCLumpkin, Union6 hr
Jul 17, 10:43 PM EDTSpecial Weather StatementFFCBleckley, Dooly, Houston, Macon, Pulaski, Twiggs32 min
Jul 17, 11:12 PM EDTSpecial Weather StatementFFCDooly, Houston, Macon, Peach33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.